# SDR SIMA20121208003

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 24,597 hours, 21,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 109749
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK FOUND THE LEFT AFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERABLE.  ALSO FOUND THE RIGHT AFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERABLE.  LIGHT EMERGENCY LEFT PART NUMBER 30-2510-3.  WHILE TROUBLESHOOTING, FOUND BLOWN FUSES ON NR 4 BATTERY CHARGER ASSEMBLY.  REMOVED AND REPLACED THE NR 4 BATTERY AND POWER SUPPLY IAW EMB 140 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
